Table of Contents
ISRN Biomathematics
Volume 2012 (2012), Article ID 930130, 9 pages
http://dx.doi.org/10.5402/2012/930130
Research Article

Transmission Dynamics of Lymphatic Filariasis: A Mathematical Approach

Department of Mathematics, University of Zimbabwe, Box MP 167 Mount Pleasant, Harare, Zimbabwe

Received 27 August 2012; Accepted 19 September 2012

Academic Editors: G. Bocharov and M. T. Figge

Copyright © 2012 C. P. Bhunu and S. Mushayabasa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. P. Bhunu and S. Mushayabasa, “Transmission Dynamics of Lymphatic Filariasis: A Mathematical Approach,” ISRN Biomathematics, vol. 2012, Article ID 930130, 9 pages, 2012. doi:10.5402/2012/930130